Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 05:57:47 AM

Login with username, password and session length


Members
  • Total Members: 23104
  • Latest: vqlz
Stats
  • Total Posts: 632615
  • Total Topics: 47918
  • Online Today: 263
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 203
Total: 205

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: After one Year, VL 109  (Read 1216 times)

0 Members and 1 Guest are viewing this topic.

Offline LordBerners

  • Member
  • Posts: 415
After one Year, VL 109
« on: November 29, 2009, 09:14:56 AM »
Hi I haven't logged on in a long time, but I recently had my checkup after one year on the combo Tenofovir, Abacavir, Reyetaz, and Norvir, and my VL is finally going down.  It hovered at around 240-250 over several visits, and now has finally gone to 109.  Of course this still isn't very good as after one year one would expect 'undetectable', but at least its moving in the right direction. 

I have no idea what the prospects are given this record.  As for side effects I do have a fairly fat midrift, and discoloration of my ankles - kind of petaechia which has slowly become an overall discoloration.

Anyway at least my t-cells are pretty good at around 600-650.
Please, just call me Berners.. or Baron.

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: After one Year, VL 109
« Reply #1 on: November 29, 2009, 11:31:50 AM »
That sounds good overall. Glad to hear it

Offline mecch

  • Member
  • Posts: 11,256
  • red pill? or blue pill?
Re: After one Year, VL 109
« Reply #2 on: November 29, 2009, 02:39:23 PM »
how does the doctor explain the lack of undetectable and what is the plan to get there?
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline LordBerners

  • Member
  • Posts: 415
Re: After one Year, VL 109
« Reply #3 on: November 29, 2009, 03:27:50 PM »
They don't explain anything, other than that all one can do is keep taking the combo until either it brings one to undectectable or clearly ceases to work (as in viral load goes up above 1,000, indicating resistance).
Please, just call me Berners.. or Baron.

Offline mecch

  • Member
  • Posts: 11,256
  • red pill? or blue pill?
Re: After one Year, VL 109
« Reply #4 on: November 29, 2009, 03:38:55 PM »
You are in Thailand correct?
I heard that in some countries in cases such as yours they can do tests to see how well the patient absorbs the drugs.  Or, potentially, switch to another combo to see if that knocks it into undetectable.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline LordBerners

  • Member
  • Posts: 415
Re: After one Year, VL 109
« Reply #5 on: December 01, 2009, 12:21:31 PM »
You are in Thailand correct?
I heard that in some countries in cases such as yours they can do tests to see how well the patient absorbs the drugs.  Or, potentially, switch to another combo to see if that knocks it into undetectable.

Thanks mecch, yes I'm in Thailand.  Perhaps testing is less advanced here.  I'm getting my drugs for free so perhaps they're unwilling to do further testing.  If it doesn't go to undetectable at my next visit in six months, I'll ask about changing.  In any case my free meds run out in other year, so I have no idea what I'll do at that time.
Please, just call me Berners.. or Baron.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.